Adapted Runge-Kutta Methods for Nonlinear First-Order Delay BVPs with Time-variable Delay

Cheng-jian ZHANG, Yang WANG, Hao HAN

Acta Mathematicae Applicatae Sinica(English Series) ›› 2025, Vol. 41 ›› Issue (2) : 400-413.

PDF(331 KB)
PDF(331 KB)
Acta Mathematicae Applicatae Sinica(English Series) ›› 2025, Vol. 41 ›› Issue (2) : 400-413. DOI: 10.1007/s10255-024-1145-0
ARTICLES

Adapted Runge-Kutta Methods for Nonlinear First-Order Delay BVPs with Time-variable Delay

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica(English Series), 2025, 41(2): 400-413 https://doi.org/10.1007/s10255-024-1145-0

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(331 KB)

Accesses

Citation

Detail

Sections
Recommended

/